# SDR IPXA2019102548265

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 56,711 hours, 18,222 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Unit
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAIR TURN BACK - GEAR DOORS WITH GEAR DISAGREE VIBRATION & WIND NOISE NOTED IN FLIGHT.  AIRCRAFT TAKEN OOS.R&R L/MLG TRUCK POSITIONER, LEAK CHECK OK, GEAR SWING & OP'S TEST GOOD.  AIRCRAFT OK FOR SERVICE.
